# SDR TWAA0001504

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FUSELAGE WAS DENTED 5 INCH LONG BY 4 INCH WIDE AND 0.375 IN DEEP AT STA 1241, AT FORMER AND STRINGER 34L AND 35L.  ACCOMPLISHED EXTERNAL REPAIR PER SRM 53-00-1, FIG 201.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-10-00.  CHECK-C 12-15-99 LAX.
